Review: J. M. Child, The Early Mathematical Manuscripts of Leibniz
Smith, David Eugene
Bull. Amer. Math. Soc., Tome 27 (1920) no. 3, p. 31-35 / Harvested from Project Euclid
Publié le : 1920-10-15
Classification: 
@article{1183425422,
     author = {Smith, David Eugene},
     title = {Review: J. M. Child, The Early Mathematical Manuscripts of Leibniz},
     journal = {Bull. Amer. Math. Soc.},
     volume = {27},
     number = {3},
     year = {1920},
     pages = { 31-35},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183425422}
}
Smith, David Eugene. Review: J. M. Child, The Early Mathematical Manuscripts of Leibniz. Bull. Amer. Math. Soc., Tome 27 (1920) no. 3, pp.  31-35. http://gdmltest.u-ga.fr/item/1183425422/